Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An algorithm for determining invertible quadratic isoparametric finite element transformations

Author: David A. Field
Journal: Math. Comp. 37 (1981), 347-360
MSC: Primary 65N30; Secondary 65H10
MathSciNet review: 628700
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper derives an algorithm which determines the invertibility of arbitrary two-dimensional quadratic isoparametric finite element transformations. Theorems verifying the algorithm and guiding the construction of invertible transformations are proven.

References [Enhancements On Off] (What's this?)

  • [1] A. E. Frey, C. A. Hall & T. A. Porsching, "Some results on the global inversion of bilinear and quadratic isoparametric finite element transformations," Math. Comp., v. 32, 1978, pp. 725-749. MR 0474877 (57:14508)
  • [2] W. Fulks, Advanced Calculus, Wiley, New York, 1961. MR 0122922 (23:A254)
  • [3] A. S. Householder, "Bigradients and the problem of Routh and Hurwitz," SIAM Rev., v. 10, 1968, pp. 56-66. MR 0229805 (37:5371)
  • [4] C. J. de la Vallée Poussin, Cours d'Analyse Infinitésimale, Vol. I, 7th ed., Louvain, 1930.
  • [5] B. L. Van Der Waerden, Modern Algebra, Vol. II, Ungar, New York, 1950.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65H10

Retrieve articles in all journals with MSC: 65N30, 65H10

Additional Information

Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society